# SDR 39LA20150326119

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 31,763 hours, 19,096 cycles
- Engine: Garrtt TPE33110R
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 212311201
- Condition: Corroded
- Location: Lt Horiz Stab
- Part time: 31,763 hours, 19,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LE CORRODED UNDER DE-ICE BOOT.  REPAIRED IAW EO14022-300 & DWG 14022-2009.
